How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 44843
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I take 2 bp meds, 8 mg of sandoz candesaetan and 8 mg

Customer Question

Hello, I take 2 bp meds, 8 mg of sandoz candesaetan and 8 mg of bisoprolol. ...I take one of each daily. I am pretty sure I just took one too many as just before i swallowed I felt 3 in my mouth.
JA: OK. The Doctor will need to help you with this. Anything else I can tell the Doctor before I connect you two?
Customer: I'm 50 years old and monitor my blood pressure regularly...it's usually 130/85
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidfeeling them in your mouth is not a reliable way to know how many you tookseeing them in your hand before you swallow them is more reliable.I bet you probably just took 2you can try to count your pills and see how many are left in the bottle and see when you got your prescription filled to see how many you should have left in your bottle.most likely even if you did take two of one of them, this would be fine and should not adversely affect your blood pressure.candesartan max dose is up to 32mg a daymax dose of bisoprolol is 20mg a dayyou should get a pill box so you can lay our your pills for the weekthis will help you know for sure that you didn't overtake your medication.let me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com